# SDR DL757952854

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV IN ATL, INSPECTION FOUND THE UPPER CAP OF FS 680 FLOORBEAM CORRODED BC 0 TO RBL 60, CUSP LINE.  ACCOMPLISHED REPAIRS PER SRM 53-00-51 AND 53-30-51 FIG 205.
